# SDR EISA97153

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- System (JASC): 2120 · Air Distribution System
- Part: Detector
- Part number: 18801
- Condition: Failed
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF "NO RACK COOLING' LIGHT ON AT 9000 FEET MSL AND OFF DURING DESCENT ALT 2000 FT MSL.  REMOVED AND REPLACED FLOW LIMITING NOZZLE DUCT AND COOLING EFFECT DETECTOR OPS CHECKED OK PER MM 21-58-31.  (M)
